On the extension of L2 holomorphic functions III: negligible weights.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 215-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__219_2_174768,
author = {Takeo Ohsawa},
title = {On the extension of {L2} holomorphic functions {III:} negligible weights.},
journal = {Mathematische Zeitschrift},
pages = {215--226},
year = {1995},
volume = {219},
number = {2},
zbl = {0823.32006},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174768/}
}
Takeo Ohsawa. On the extension of L2 holomorphic functions III: negligible weights.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 215-226. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174768/